Previous |  Up |  Next

Article

Title: A note on a linear programming problem (English)
Author: Abrham, Jaromír
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 7
Issue: 1
Year: 1957
Pages: 124-129
Summary lang: Russian
.
Category: math
.
MSC: 90.0X
idMR: MR0089777
.
Date available: 2008-06-09T12:53:33Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/100236
.
Reference: [1] G. В. Dantzig: Application of the Simplex Method to a Transportation Problem.(Activity Analysis of Production and Allocation, edited by T. С Koopmans, New York, London 1951, 359--373). Zbl 0045.09901, MR 0056262
Reference: [2] F. Nožička: O jednom minimálním problemu v teorii lineárního plánování.(mimeographed - Mathematical Institute of the Czechoslovak Academy of Sciences, Praha 1956).
.

Files

Files Size Format View
CzechMathJ_07-1957-1_12.pdf 928.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo